

Author: Hashorva Enkelejd Macci Claudio Pacchiarotti Barbara
Publisher: Springer Publishing Company
ISSN: 1387-5841
Source: Methodology And Computing In Applied Probability, Vol.15, Iss.4, 2013-12, pp. : 875-896
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Let {
Related content




Large Deviations of U -Statistics. II
Lithuanian Mathematical Journal, Vol. 43, Iss. 3, 2003-07 ,pp. :


Large Deviations of U -Statistics. I
Lithuanian Mathematical Journal, Vol. 43, Iss. 1, 2003-01 ,pp. :




Probabilities for separating sets of order statistics
By Glueck D. H.
Statistics, Vol. 44, Iss. 2, 2010-04 ,pp. :